JOURNAL BROWSE
Search
Advanced SearchSearch Tips
GALOIS GROUPS OF MODULES AND INVERSE POLYNOMIAL MODULES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
GALOIS GROUPS OF MODULES AND INVERSE POLYNOMIAL MODULES
Park, Sang-Won; Jeong, Jin-Sun;
  PDF(new window)
 Abstract
Given an injective envelope E of a left R-module M, there is an associative Galois group Gal. Let R be a left noetherian ring and E be an injective envelope of M, then there is an injective envelope of an inverse polynomial module as a left R[x]-module and we can define an associative Galois group Gal. In this paper we describe the relations between Gal and Gal. Then we extend the Galois group of inverse polynomial module and can get Gal, where S is a submonoid of (the set of all natural numbers).
 Keywords
injective module;injective envelope;Galois group;inverse polynomial module;
 Language
English
 Cited by
1.
Generalized Inverse Power Series Modules, Communications in Algebra, 2011, 39, 8, 2779  crossref(new windwow)
 References
1.
Z. Lin, Injectivity of modules of generalized inverse polynomials, Comm. Algebra 29 (2001), no. 2, 583-592 crossref(new window)

2.
A. S. McKerrow, On the injective dimension of modules of power series, Quart. J. Math. Oxford Ser. (2) 25 (1974), 359-368 crossref(new window)

3.
L. Melkersson, Content and inverse polynomials on Artinian modules, Comm. Algebra 26 (1998), no. 4, 1141-1145 crossref(new window)

4.
D. G. Northcott, Injective envelopes and inverse polynomials, J. London Math. Soc. (2) 8 (1974), 290-296 crossref(new window)

5.
S. Park, Inverse polynomials and injective covers, Comm. Algebra 21 (1993), no. 12, 4599-4613 crossref(new window)

6.
S. Park, The Macaulay-Northcott functor, Arch. Math. (Basel) 63 (1994), no. 3, 225-230 crossref(new window)

7.
S. Park, Gorenstein rings and inverse polynomials, Comm. Algebra 28 (2000), no. 2, 785-789 crossref(new window)

8.
S. Park, The general structure of inverse polynomial modules, Czechoslovak Math. J. 51 (126) (2001), no. 2, 343-349 crossref(new window)

9.
S. Park and E. Cho, Injective and projective properties of R[x]-modules, Czechoslovak Math. J. 54 (129) (2004), no. 3, 573-578 crossref(new window)